# SDR CALA2023020600323

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,041 hours, 34,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flange
- Part number: D52279022620451
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-52-4-6031. DOT# 143-034. EMERGENCY ESCAPE HATCH R/H FLANGE THATS ATTACHED TO DOOR SKIN () FOUND CRACKS EXCEEDING DAMAGE LIMITS (LENGTH 5.4"). REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-11 AND SRM 51-72-11. P/N:D522 7902620451 BATCH NO:0003934661 ST ENG BFM V940584 WC:48781
